# SDR REXA200900118

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 19,816 hours, 16,912 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CARGO LOADING CREW RECEIVED "CARGO SMOKE" WARNING.  AREA WAS INSPECTED WITH NO SMOKE OR FUMES FOUND.  DETERMINED TO BE A FALSE WARNING INDICATION.  SYSTEM DEFERRED PER MEL 26-15-12.  MAINTENANCE INSPECTED AND PERFORMED AMM OPERATIONAL CHECK WITH NO DEFECTS FOUND, MEL CLEARED
